Get your Health question answered in 3 easy steps

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What casues tingling in legs and arm after taking Lo Loestrin Fe?

Answered by
Dr.
Dr. Som Biswas

OBGYN

Practicing since :2007

Answered : 965 Questions

default
Posted on Tue, 2 Sep 2014 in Women's Health
Question: I'm 39 and was recently prescribed the bcp Lo Loestrin Fe to alleviate irregular and highly painful periods. I took my first pill Thursday and another yesterday. I woke up yesterday with a 'pins and needles' feeling in my left leg (particularly the foot) and my left arm. As the day progressed, it got better and by late afternoon, it was gone. I woke up this morning with the same sensation over much of my body, but my right arm felt like it was asleep. I got up and moved around and shook my arm. Now it just feels like the pins and needles feeling again. The feeling affects different areas of my body at different times now, like it's traveling. I was not having this prior to starting the pill, and can't find this listed as a side effect. Numbness is listed, but that would be associated with a blood clot which this would not be. Any thoughts?
doctor
Answered by Dr. Som Biswas 39 minutes later
Brief Answer:
Hi.

Detailed Answer:
Hi,

Thank you for your query. I can understand your concerns.


What you are having is definitely a side effect of the drug if it started suddenly after taking the drug and was not there before.

Some rare side effects are not listed but it definitely sounds like one.

Stop the drug and see if the numbness stops in a few days.


Feel free to consult me directly
http://bit.ly/drsombiswas


Regards

Dr. Som Biswas M.D. XXXXXXX

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Lo loestrin fe

doctor1 MD

Hi ther I've been on lo loestrin fe for fourth months. I never miss a pill and take them always in the morning. I've had breakthrough bleeding but no other bad effects. I haven't been sick or vomited or had diarrhea not have I taken any other...

doctor1 MD

I have been on the birth control pill Lo Loestrin Fe for 3 months, just started my fourth pack. During my third pack i had break through bleeding and i still haven't gotten my period being 4 days into my 4th pack Is this normal or could i be...

doctor1 MD

I have been on Lo Loestrin Fe for a couple of years now. How can I manipulate my menstrual cycle next month? I am taking an important trip and would love to not worry about that.

doctor1 MD

Hi,

I had an abortion April 12th..so almost 7 weeks ago. I bled lightly for the first 3 weeks and then stopped. About a week later I started bleeding heavy like on my period. Continued bleeding for over a week (my periods are usually only 3 days). Stopped my period for about a week and now I'm bloated and cramping and got a little spotting like I'm going to get my period again. I started LoLoestrin Fe the Sunday after my abortion.

I knew it might take a while for my body to get over the abortion and to get used to birth control, but is normal to be getting my period again so soon? I have 4 more blue pills before the white. Is this just my regular period syncing with the pills?